Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sobolev spaces, dimension, and random series


Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 128 (2000), 427-431
MSC (2000): Primary 28A12, \, 26B35; Secondary 60G50, \, 60G57, \, 26B15
Published electronically: September 27, 1999
MathSciNet review: 1670383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate dimension-increasing properties of maps in Sobolev spaces; we obtain sharp results with a random process somewhat like Brownian motion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28A12, \, 26B35, 60G50, \, 60G57, \, 26B15

Retrieve articles in all journals with MSC (2000): 28A12, \, 26B35, 60G50, \, 60G57, \, 26B15


Additional Information

Robert Kaufman
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, Illinois 61801
Email: rpkaufma@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05383-6
PII: S 0002-9939(99)05383-6
Keywords: Dimension, Sobolev spaces, random series, energy
Received by editor(s): January 30, 1998
Published electronically: September 27, 1999
Communicated by: Frederick W. Gehring
Article copyright: © Copyright 1999 American Mathematical Society